fbpx
HomeAboutLearnContactBuy

Is Flarin right for me?

If the following statements apply to you,

you could be experiencing an acute joint pain flare-up and Flarin could be right for you.

Flarin | Joint Pain relief | Ibuprofen
  1. A joint pain has been troubling you for several days.
  2. There might be swelling, stiffness and heat surrounding the joint.
  3. The pain interferes with everyday activities and can be described as stabbing or sharp and gets worse when you move.
  4. You are experiencing reduced mobility.
  5. You may have tried support bandages, hot or cold packs, other painkillers or NSAIDs and not gained the desired relief.

Flarin contains ibuprofen, which belongs to a group of medicines known as non‐steroidal anti-inflammatory drugs (NSAIDs).

It is indicated for the relief from rheumatic or muscular pain, joint pain, back pain, also for the relief of pain of non‐serious arthritic conditions, caused by swelling, stiffness and inflammation of joints. It can also be used for the relief of neuralgia (sharp pain along nerves), dental pain, period pain, feverishness, cold and flu symptoms.

Flarin encases ibuprofen in lipids which help it to travel through the stomach and into the small intestine where it is broken down, allowing it to be transported around the body to the sites of pain and inflammation.

At these sites the body produces chemicals called prostaglandins as part of the response to injury and strain. They cause the inflammation which leads to swelling, pain and stiffness.

Flarin works by helping block the chemicals that cause the pain and inflammation to bring effective relief from joint pain.

Flarin capsules are manufactured in a different way to liquid capsules. Rather than dissolving ibuprofen in liquid the ibuprofen is formulated with lipids which are absorbed differently.

Lipids are fatty substances such as oils, butter and fat. Lipids are absorbed in your small intestine.

The active ingredient is ibuprofen 200 mg

The other ingredients are:
Macrogol 400
*Hard Fat
*Glycerol monolinoleate

*Hard fat and glycerol monolinoleate are lipids, which are long chain fatty acids from a vegetable source.

The gelatin is from bovine origin (beef/cow). The decision as to whether to use the product needs to be personally considered.

Flarin is gluten free. It does not contain starch or wheat starch. The fatty acids are sourced from maize/corn.

Flarin is available from a number of different pharmacies including Boots, Lloyds pharmacies, Superdrug and the majority of high street pharmacies including those within Sainsburys, Tesco in-store pharmacies.

Flarin is available for online purchase via a number of online retailers including Amazon.

“Flarin worked very well for me with no effects on my stomach”

Cheryl

Flarin is available to purchase online and from all major retailers